RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1999, Volume 118, Number 3, Pages 324–336 (Mi tmf704)  

This article is cited in 3 scientific papers (total in 3 papers)

Factorization of analytic matrix-valued functions

V. M. Adukov

South Ural State University

Abstract: A new method is proposed for calculating the partial indices and the Wiener–Hopf factorization of analytic matrix-valued functions. It has computational advantages with respect to the method proposed by the author earlier. The new method is used to find the divisors of an analytic matrix-valued function $a(t)$ that generate the zeros of $\det a(t)$.

DOI: https://doi.org/10.4213/tmf704

Full text: PDF file (240 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1999, 118:3, 255–263

Bibliographic databases:


Citation: V. M. Adukov, “Factorization of analytic matrix-valued functions”, TMF, 118:3 (1999), 324–336; Theoret. and Math. Phys., 118:3 (1999), 255–263

Citation in format AMSBIB
\Bibitem{Adu99}
\by V.~M.~Adukov
\paper Factorization of analytic matrix-valued functions
\jour TMF
\yr 1999
\vol 118
\issue 3
\pages 324--336
\mathnet{http://mi.mathnet.ru/tmf704}
\crossref{https://doi.org/10.4213/tmf704}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1713722}
\zmath{https://zbmath.org/?q=an:0957.47019}
\elib{http://elibrary.ru/item.asp?id=13331135}
\transl
\jour Theoret. and Math. Phys.
\yr 1999
\vol 118
\issue 3
\pages 255--263
\crossref{https://doi.org/10.1007/BF02557319}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000080492800002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf704
  • https://doi.org/10.4213/tmf704
  • http://mi.mathnet.ru/eng/tmf/v118/i3/p324

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Adukov, VM, “The uniform convergence of subsequences of the last intermediate row of the Pade table”, Journal of Approximation Theory, 122:2 (2003), 160  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    2. V. M. Adukov, “O faktorizatsii Vinera–Khopfa funktsionalno-kommutativnykh matrits-funktsii”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 5:2 (2013), 6–12  mathnet
    3. Rogosin S., Mishuris G., “Constructive methods for factorization of matrix-functions”, IMA J. Appl. Math., 81:2 (2016), 365–391  crossref  mathscinet  zmath  isi  elib  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:276
    Full text:129
    References:32
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020